MathSciNet Relay Station
MathSciNet bibliographic data
MR2227699 (2007f:35214) 35Q30 (35R60 60H15 76D05 76M35)
Debussche, Arnaud; Odasso, Cyril Markov solutions for the 3D stochastic Navier-Stokes equations with state dependent noise. J. Evol. Equ. 6 (2006), no. 2, 305–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement